# SDR ASAA2015052211813

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,120 hours, 1,355 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST.  TEST PASSED IAW AMM 21-61-00.  GROUND VERIFICATION SUCCESSFUL.  NO HISTORY PAST 60 DAYS FOR CONT CAB ZONE TEMP.
